On the multiplicative ergodic theorem for uniquely ergodic systems
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 6, pp. 797-815.
@article{AIHPB_1997__33_6_797_0,
     author = {Furman, Alex},
     title = {On the multiplicative ergodic theorem for uniquely ergodic systems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {797--815},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {6},
     year = {1997},
     zbl = {0892.60011},
     mrnumber = {1484541},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1997__33_6_797_0/}
}
TY  - JOUR
AU  - Furman, Alex
TI  - On the multiplicative ergodic theorem for uniquely ergodic systems
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1997
DA  - 1997///
SP  - 797
EP  - 815
VL  - 33
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1997__33_6_797_0/
UR  - https://zbmath.org/?q=an%3A0892.60011
UR  - https://www.ams.org/mathscinet-getitem?mr=1484541
LA  - en
ID  - AIHPB_1997__33_6_797_0
ER  - 
%0 Journal Article
%A Furman, Alex
%T On the multiplicative ergodic theorem for uniquely ergodic systems
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1997
%P 797-815
%V 33
%N 6
%I Gauthier-Villars
%G en
%F AIHPB_1997__33_6_797_0
Furman, Alex. On the multiplicative ergodic theorem for uniquely ergodic systems. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 6, pp. 797-815. http://archive.numdam.org/item/AIHPB_1997__33_6_797_0/

[1] J.E. Cohen, H. Kesten and M. Newman (editors), Oseledec's multiplicative ergodic theorem: a proof, Contemporary Mathematics, Vol. 50, 1986, pp. 23-30. | Zbl

[2] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Stat., Vol. 31, 1960, pp. 457-489. | MR | Zbl

[3] E. Glasner and B. Weiss, On the construction of minimal skew-products, Israel J. Math., Vol. 34, 1979, pp. 321-336. | MR | Zbl

[4] M.R. Herman, Construction d'un difféomorphisme minimal d'entropie topologique non nulle, Ergod. Th. and Dyn. Sys., Vol. 1, No. 1, 1981, pp. 65-76. | MR | Zbl

[5] Y. Katznelson and B. Weiss, A simple proof of some ergodic theorems, Israel J. Math., Vol. 42, No. 4, 1982, pp. 291-296. | MR | Zbl

[6] J.F.C. Kingman, The ergodic theory of subadditive stochastic processes, J. Royal Stat. Soc., Vol. B30, 1968, pp. 499-510. | MR | Zbl

[7] O. Knill, The upper Lyapunov exponent of SL2(R) cocycles: discontinuity and the problem of positivity, in Lecture Notes in Math., Vol. 1186, Lyapunov exponents, Berlin-Heidelberg-New York, pp. 86-97. | MR | Zbl

[8] O. Knill, Positive Lyapunov exponents for a dense set of bounded measurable SL2 (R)- cocycles, Ergod. Th. and Dyn. Syst., Vol. 12, No.2, 1992, pp. 319-331. | MR | Zbl

[9] M.G. Nerurkar, Typical SL2 (R) valued cocycles arising from strongly accessible linear differential systems have non-zero Lyapunov exponents, preprint.

[10] V.I. Oseledec, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems. Trans. Moscow Math. Soc., Vol. 19, 1968, pp. 197-231. | MR | Zbl

[11] P. Walters, Unique ergodicity and matrix products, in Lecture Notes in Math., Vol 1186, Lyapunov exponents, Berlin-Heidelberg-New York, pp. 37-56. | Zbl